I am a 30 year old male. My height is 5.6 inches and weight is 143 pounds. I was diagnosed as diabetic one year ago with HbA1c 7.8 and fasting sugar 163. Then I took Kombiglyze XR 1000 mg one tablet a day four months. Then the test revealed HbA1c of 6.6 and fasting sugar 108. Then my doctor reduced the dose to 500 mg. From then I am taking Kombiglyze XR 500 mg one tablet a day. Last week my HbA1c was 6.6. I have attached my entire blood test report. I am deficient of vitamin D, B12 and iron. I had Tayo 60 k tablet one per week for three weeks. I have pain in heel bone on the side of both feet. I feel sharp pain on the side of heel, especially in the early morning or after sitting for a while. I feel fatigue sometimes. I do not have any other health issues. I am eating well and my sleep is good. Can you recommend diet plan or any changes in medication or vitamin supplement? I am a vegetarian. Thank you.
Instead of Kombiglyze (combination of Saxagliptin and Metformin hydrochloride extended release) take tablet Tenepride (Teneligliptin) and also take Metformin (Exermet or Glyciphage) extended release 1000 mg in the afternoon. Get an x-ray of the pain region and upload it with the opinion of a radiologist, which will be given by radiologist in all scan centers. Tablet Tayo 60 k is the most important one for vitamin D. Take one tablet a week. If possible get sun sessions, between 11 AM to 1 PM stand under direct sunlight for 15 minutes. Get a glucometer. Make a chart of your blood glucose readings as fasting morning (before breakfast, advisable to take only water), postprandial (take tablet before breakfast and check 2 hours after breakfast), prelunch (just before lunch) and pre-dinner. Maintain this chart in all seven days of a week. If sugar level is below 100 then contact your doctor immediately. If tiredness, sweating or other symptom occurs check sugar at that time immediately and mention what is the problem, time and sugar level. From your blood test, it is evident that you have high hs-CRP, high HbA1c, low vitamin D and B12, low iron and low mean corpuscular hemoglobin concentration (MCHC). Chronic carbohydrates based diet and less vitamin D caused diabetes in you. Stress also may be a factor. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. you do not take the tablet if you are not clinically diagnosed as diabetic as it could lead to serious problems. I would strongly advise you to not to take it anymore.
To prevent diabetes, one has to change the lifestyle like diet, and have to do exerc Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.